MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC STARDRIVE SCREWDRIVER SHAFT T4/66MM; SCREWDRIVERS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC STARDRIVE SCREWDRIVER SHAFT T4/66MM; SCREWDRIVERS
Catalog Number 03.114.010
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a synthes employee.Part: 03.114.010; synthes lot: 7847046; supplier lot: na; release to warehouse date: march 19, 2015; manufactured by synthes (b)(4).No nonconformance reports (ncrs) were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Flow: damage: visual (appearance not as expected).Visual inspection: the returned device was examined and was found to have a stripped distal tip.The observed damage is consistent with the reported complaint condition as such the complaint condition can be confirmed.No further visual defects or deficiencies were noted.Conclusion: after a visual inspection per guidance, it is determined that the reusable instrument is worn from repeated use and servicing; therefore, further investigation for the reported complaint device is not required.During the investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition; therefore, further corrective and/or preventive action is not required.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure on an unknown date, the stardrive screwdriver shaft t4 and stardrive screwdriver shaft t4, self-retaining are not effectively driving the screws in.Procedure outcome and patient status are unknown.Concomitant medical products: screws (part: unknown, lot: unknown, quantity: unknown).This report is for a stardrive screwdriver shaft t4/66mm.This is report 1 of 2 for (b)(4).

Brand Name
STARDRIVE SCREWDRIVER SHAFT T4/66MM
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8282764
Report Number2939274-2019-56099
Device Sequence Number1953164
Product Code HXX
UDI-Device Identifier10886982073044
UDI-Public(01)10886982073044
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.114.010
Device Lot Number7847046
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/08/2019
Initial Report FDA Received Date01/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1